# SDR SWAA2012072006034

- Difficulty date: July 7, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 46,300 hours, 26,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0104A
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY PARTIALLY DISCHARGED.  REMOVED AND REPLACED SLIDE IAW MT.
